# SDR COMA9511975

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assy
- Part number: 12008718005
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LT ENGINE NACELLE.  REPLACED CRACKED VENT VALVE FLOW LINE IN LT NACELLE.
